Random Products of Standard Maps


Journal article


Pablo D. Carrasco
Communications in Mathematical Physics, vol. 377(2), 2020, pp. 773-810


View PDF
Cite

Cite

APA   Click to copy
Carrasco, P. D. (2020). Random Products of Standard Maps. Communications in Mathematical Physics, 377(2), 773–810. https://doi.org/10.1007/s00220-020-03765-6


Chicago/Turabian   Click to copy
Carrasco, Pablo D. “Random Products of Standard Maps.” Communications in Mathematical Physics 377, no. 2 (2020): 773–810.


MLA   Click to copy
Carrasco, Pablo D. “Random Products of Standard Maps.” Communications in Mathematical Physics, vol. 377, no. 2, 2020, pp. 773–810, doi:10.1007/s00220-020-03765-6.


BibTeX   Click to copy

@article{carrasco2020a,
  title = {Random Products of Standard Maps},
  year = {2020},
  issue = {2},
  journal = {Communications in Mathematical Physics},
  pages = {773-810},
  publisher = {},
  volume = {377},
  doi = {10.1007/s00220-020-03765-6},
  author = {Carrasco, Pablo D.}
}

We develop a general geometric method to establish the existence of positive Lyapunov exponents for a class of skew products. The technique is applied to show non-uniform hyperbolicity of some conservative partially hyperbolic diffeomorphisms having as center dynamics coupled products of standard maps, notably for skew-products whose fiber dynamics is given by (a continuum of parameters in) the Froeschlè family. These types of coupled systems appear as some induced maps in models for the study of Arnold diffusion.

Consequently, we are able to present new examples of partially hyperbolic diffeomorphisms having rich high dimensional center dynamics. The methods are also suitable for studying cocycles over shift spaces, and do not demand any low dimensionality condition on the fiber.


Share



Follow this website


You need to create an Owlstown account to follow this website.


Sign up

Already an Owlstown member?

Log in